MAUDE Adverse Event Report: MASIMO - 40 PARKER RAINBOW DCI; OXIMETER

MASIMO - 40 PARKER RAINBOW DCI; OXIMETER
Model Number 2696
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturing narrative: the product has been returned to masimo for evaluation.When the investigation is complete a follow up report will be submitted.
 
Event or Problem Description
The customer reported the spco sensor is not reading properly.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
The returned sensor was evaluated.During evaluation the sensor passed all visual and functional testing.The sensor was determined to be functioning as designed., corrected data: date device returned to manufacturer corrected from 11/16/2017 to 11/15/2017.

Brand Name
RAINBOW DCI
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key7077545
Report Number2031172-2017-01062
Device Sequence Number16397300
Product Code DQA
UDI-Device Identifier00843997004855
UDI-Public00843997004855
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K080238
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2696
Device Catalogue Number2696
Device Lot NumberK17EB5
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2017
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 11/07/2017
Supplement Date Received by Manufacturer12/11/2017
Initial Report FDA Received Date12/01/2017
Supplement Report FDA Received Date01/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1